MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION BAND 620BG31 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION BAND 620BG31 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620BG31
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Mitral Regurgitation (1964)
Date of Event 10/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that immediately post implant of this 31mm mitral annuloplasty band, testing revealed residual regurgitation at the commissures of the valve.The surgeon felt that the 31mm band did not allow for adequate coaptation, therefore it was explanted and replaced with a 29mm band of the same model.No additional adverse patient effects were reported. .

Brand Name
BAND 620BG31 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7998101
Report Number2025587-2018-02824
Device Sequence Number16420280
Product Code KRH
UDI-Device Identifier00643169793477
UDI-Public00643169793477
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K032810
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/27/2023
Device Model Number620BG31
Device Catalogue Number620BG31
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2018
Initial Report FDA Received Date10/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight60